# SDR 29GA2021061700001

- Difficulty date: June 14, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N705SV
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 1038
- Aircraft time: 10,854 hours, 10,251 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 79 TLH/FLL LANDING GEAR "UNLOCK" LIGHT ONLY ON MAIN PANEL WHEN GEAR SELECTED DOWN POSSILBE TIE TO MFC FAULT AS SOON AS MFC RECOVERED NOSE GEAR EXTENDED AND WE HAD 3 GREEN. CORRECTIVE ACTION: PERFORMED OPERATIONAL CHECK COULD NOT DUPLICATE.
